# SDR 2011FA0000307

- Difficulty date: May 3, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N378HS
- Make and model: Urocop EC120B
- Aircraft serial: 1566
- Engine: Tmeca ARRIUS2F
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Tailboom
- Part time: 1,300 hours
- Component: Tailboom
- Component part number: C535S1101055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF THE TAILBOOM THAT HAD BEEN REPAIRED FOR CRACKING IN THE LT FWD VOR ANTENNA MOUNT THE MECHANIC NOTED CHAFING ALONG THE BOTTOM OF THE INNER TAILBOOM SKIN UNDER THE WIRE HARNESSES.  IN SOME CASES IT HAD  PENETRATED THE COMPOSITE MATERIAL AND INTO THE HONEYCOMB.  MFG ISSUED REPAIR SHEET AE2010-102 TO ADDRESS THE REPAIR OF THIS DEFECT.  SUGGEST ADDING THIS AREA TO ITS INSP OR ICA CKLIST NOT TO EXCEED 200 HOURS BETWEEN INSP FOR ACFT NOT REPAIRED IAW THE ABOVE REF REPAIR SHEET.
